# SDR AALA201512079012

- Difficulty date: November 24, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 20,153 hours, 7,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D531100692
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON R1 DOOR CUT OUT LOWER SILL WEB AT THE AFT GIRT BAR FITTING MOUNT AREA, AT FRAME 20 & STRINGER 23R.  REPAIRED IAW SRM 53-11-14-101 FIG 108.
